Top answers from doctors based on your search:
Disclaimer

hydralazine calcium channel blocker

A 26-year-old member asked:
Dr. Vasudev Ananthram
32 years experience Cardiology
Too much..: Taking too much calcium chamber blockers such as amlodipine, Diltiazem or verapamil. Overdosing can cause low blood pressure sometimes to dangerous l ... Read More
2
2 thanks
Dr. Mark Rasak
33 years experience Cardiology
Depends: Calcium channel blockers are a group of medications we use to treat hypertension and angina. Even though they belong to the same class the meds in thi ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 35-year-old female asked:
Dr. Paul Grin
Dr. Paul Grin answered
36 years experience Pain Management
Not recommended: Do not try to discontinue these drugs on your own. The sudden withdrawal of beta blockers can rapidly increase heart rate and lead to unstable angina.
1
1 thank
Dr. Stephen Southard
15 years experience Internal Medicine
It depends on why: you are taking the medication. If it is for high blood pressure or to control your heart rate, then I would not. Regardless of why you are taking th ... Read More
1
1 thank
A 39-year-old member asked:
Dr. Mark Rasak
33 years experience Cardiology
Name says it all: Calcium channel blockers block the channel that allows vascular tone to increase and lowers blood pressure. The beta blockers work on beta recetors on ... Read More
A 33-year-old member asked:
Dr. Mathew Chengot
43 years experience Cardiology
Few: Cardiazam. Amlodepine nefedepine verapamil.
A 47-year-old male asked:
Dr. Charles Rocamboli
18 years experience Family Medicine
No : No. It's an ace inhibitor.
A 46-year-old member asked:
Dr. John Garner
16 years experience Cardiology
Nope: It's an ace inhibitor. It blocks the production of angiotensin ii from angiotensin i.
A 34-year-old member asked:
Dr. Jesus Yap
Dr. Jesus Yap answered
53 years experience Cardiology
Depends on the type: There are 3 types of calcium channel blocker and they have their own unique side effects .The dihydropyridine group such as amlodipine causes shock li ... Read More
9
9 thanks
A 35-year-old member asked:
Dr. Liviu Klein
23 years experience Cardiology
Many symptoms: Calcium channel blocker overdose leads to bradycardia (slow heart beat), heart block, low blood pressure, syncope (fainting) and sometimes can be fata ... Read More
A 36-year-old member asked:
Dr. Rick Koch
Dr. Rick Koch answered
22 years experience Cardiology
There are many: All are used for BP but some act centrally meaning they also decrease heart rate while others act peripherally meaning heart rate is unaffected.
3
3 thanks
A 25-year-old member asked:
Dr. Bennett Werner
44 years experience Cardiology
Only 1 cause: The only way that i know of for you to get calcium channel overdose is to take too much or too many of the pills or capsules.
4
4 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month